NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, September 20, 2014
Fibroadenoma and breast enhancement pills
I have been taking Breast Active pills, a natural breast enhancement for 1 1/2 months now. I went in for a routine pap and my OB found a lump. Turned out it is a fibroadenoma. I read that these occur during reproductive years, menstrual cycle and pregnancy. Basically an increase of hormone? Right? My pills are supposed to produce some hormones as during reproductive years and pregnancy. I am wondering if my pills could have started the growth of fibroadenoma? So not sure if I should still take them?
I don't know your age, and I'm not sure why you are taking Breast Active pills, so I'm not sure how to answer your question. I doubt that these caused the fibroadenoma.
Doreen M Agnese, MD
Clinical Associate Professor of Surgery and Internal Medicine
College of Medicine
The Ohio State University